MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10013361T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite texium infusion set was leaking the following information was received by the initial reporter with the following verbatim customer stated that they we just had another leak.
 
Additional Manufacturer Narrative
It was reported that there was a leak at the point where the texium meets the tubing.Two samples model 10013361t, lot 24075224 were returned for investigation.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and no leaks were observed.An air under water pressure test was performed at 30 psi for 10 minutes.No leak was observed.Even though the issue was not able to be replicated actions have been initiated to investigate this failure mode.A device history record review for model 10013361t lot number 24075224 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 26jul2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
Material#: 10013361t batch#: 24075224.It was reported by the customer that customer stated that they we just had another leak.Verbatim: customer stated that they we just had another leak.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20787073
Report Number9616066-2024-01732
Device Sequence Number15201115
Product Code FPA
UDI-Device Identifier10885403223204
UDI-Public(01)10885403223204(11)240726(17)270726(10)24075224
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10013361T
Device Lot Number24075224
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown